# SDR SWIA200412878

- Difficulty date: February 9, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 5,016 hours, 3,924 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAPS HALFSPEED STATUS ON TAXI OUT.  FOUND 3 OF THE 4 ACTUATORS FAILED TORQUE CHECK.  REMOVED AND REPLACED ALL FLAP ACTUATORS LT AND RT SIDE IAW MM 27-53-01 AND 27-53-05.  LEFT WING FLAP ACTUATORS - OPS CHECK GOOD.  (RIGHT WING) RIGGING AND OPS CHECKS GOOD.  LEFT NR 1 FLAP ACTUATOR S/N OFF: 3278, LEFT NR 2 FLAP ACTUATOR P/N:  852D100-19, S/N OFF: 3201, LEFT NR 3 FLAP ACTUATOR P/N:  853D100-19, S/N OFF: 1908, LEFT NR 4 FLAP ACTUATOR P/N:  854D100-19, S/N OFF: 1671  RIGHT NR 4 FLAP ACTUATOR P/N: 854D100-20, RIGHT NR 3 P/N: 853D100-20, S/N OFF: 1916, RIGHT NR 1 P/N: 852D100-19, S/N OFF: FRO361, RIGHT NR 2 P/N: 852D100-19, S/N OFF: FRO354.
